# SDR AUS20021286

- Difficulty date: November 6, 2002
- Submitted: December 2, 2002
- Operation: General aviation
- Make and model: Boeing 747438
- Engine: Rroyce RB211524G19
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Wire Harness
- Part number: TBY7MT006
- Condition: Burned
- Location: Galley
- Component: Equipment/Furni
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

(AUS) WIRING HARNESS LOCATED IN GALLEY 4C AREA BURNED.
